# SDR USAA2014040300005

- Difficulty date: April 3, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 41,714 hours, 19,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR REPORTED BY FLIGHT ATTENDANT DURING CLIMB, CRUISE & DESCENT.  FLEW ACFT PRIOR, TWO LEGS WITH NO ODOR.   TROUBLESHOT CABIN AIR QUALITY, NO ODOR NOTED.  NO THIRTY DAY HISTORY, ACFT OK FOR SERVICE AT THIS TIME.
